# SDR ASOA20140318061

- Difficulty date: March 18, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 14529464604
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ANGLE JOINING FRAME 46 TO WING BOX ON RT SIDE AT FLOOR LEVEL.  R & R ANGLE IAW SRM 51-40-02.
